Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gosh i hate the new urea in the gel, it makes my face soooo red and burning, does anyone else have this happen to them. i cant use it anymore. i need the old stuff back so bad.

susie

Share this post


Link to post
Share on other sites
gosh i hate the new urea in the gel, it makes my face soooo red and burning, does anyone else have this happen to them. i cant use it anymore. i need the old stuff back so bad.

susie

It does not make my skin red or burn. But i've noticed my acne has been getting worse on the regimen, possibly since urea was added?

Share this post


Link to post
Share on other sites
It does not make my skin red or burn. But i've noticed my acne has been getting worse on the regimen, possibly since urea was added?

Keep in mind the urea was added back in April 2007 (a year and a half ago). How long have you been on the Regimen?

Also, see if the following links help.

http://www.acne.org/regimenadvice.php

and

http://www.acne.org/regimen-biggest-mistakes.html

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×